Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Losing weight after paxil

Posted by DD on November 29, 1998, at 3:30:50

I was wondering if anyone has lost any of the weight they had gained after taking Paxil. I was on Paxil for about 8 months and weaned myself from it a month ago and need to lose the 25 pounds that I gained while taking the medication. I have never gained this much weight before and it bothers me that my doctor told me that I wouldn't gain weight on it. I have seen a lot of postings regarding people gaining weight on the medication but I have yet to see a post regarding people losing the weight after the medication. I eat low fat and run 3 miles a day, 5 days a week and can't shed a pound. Will my metabolism return to normal? And if so, is it going to take me forever before that happens? Thank you for your input in advance.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:DD thread:1386